# SDR FDEA201209283490

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57140885002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 47 REAR SPAR HOLE 'N' SHOWS EVIDENCE OF MECHANICAL DAMAGE AT 5 O'CLOCK   THROUGH THE FORWARD FITTING AND MAIN SPAR DEPTHS.  MECHANICAL DAMAGE REMOVED FROM HOLE "N" IAW SRM 51-40-30 AND THE FINAL BORE DIAMETER IS 0.5605". THE MAXIMUM ALLOWED IN EO 6-5710-7-3305 PT1 IS 0.562".  REWORK ACCOMPLISHED IAW EA 6-5710-162973, PAGE 8.
